Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 139, NWS St. Louis, MO

July 11, 2015Adams County, Brown County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 11, 2015, 1:07 PM CDT for Adams County, Brown County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2015, 1:07 PM CDT (18:07 UTC)
Expired
Jul 11, 2015, 1:45 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IL, Brown County, IL

The radar

The Lincoln radar (KILX), 120 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WUUS53 KLSX 111807
SVRLSX
ILC001-009-111845-
/O.NEW.KLSX.SV.W.0139.150711T1807Z-150711T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
107 PM CDT SAT JUL 11 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  BROWN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 145 PM CDT

* AT 106 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMP
  POINT...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT STERLING...CAMP POINT...CLAYTON...GOLDEN...BUCKHORN...LA
  GRANGE...LIBERTY...VERSAILLES...COATSBURG...MOUND STATION...
  COLUMBUS...RIPLEY...LA PRAIRIE...KELLERVILLE...CHATTON...PALOMA AND
  COOPERTOWN.

THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4009 9070
      4008 9067 4005 9068 4002 9063 4003 9061
      4001 9062 4000 9060 3998 9060 3999 9052
      3997 9051 3995 9053 3992 9054 3987 9059
      3987 9122 4011 9128 4020 9103
TIME...MOT...LOC 1806Z 270DEG 30KT 4002 9113 

HAIL...1.00IN
WIND...60MPH
 
$$

GKS
2 follow-up statements
471 
WWUS53 KLSX 111838
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 PM CDT SAT JUL 11 2015

ILC001-009-111845-
/O.CON.KLSX.SV.W.0139.000000T0000Z-150711T1845Z/
ADAMS IL-BROWN IL-
138 PM CDT SAT JUL 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR EAST CENTRAL ADAMS AND BROWN COUNTIES...

AT 138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUCKHORN...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...CLAYTON...BUCKHORN...LA GRANGE...VERSAILLES...MOUND
STATION...RIPLEY...KELLERVILLE AND COOPERTOWN.

THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4011 9091 4010 9070 4009 9070 4008 9067
      4005 9068 4002 9063 4003 9061 4001 9062
      4000 9060 3998 9060 3999 9052 3997 9051
      3995 9053 3992 9054 3987 9059 3987 9109
      4006 9103
TIME...MOT...LOC 1838Z 270DEG 30KT 3998 9084 

HAIL...1.00IN
WIND...60MPH
 
$$

GKS
758 
WWUS53 KLSX 111846
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
146 PM CDT SAT JUL 11 2015

ILC001-009-111856-
/O.EXP.KLSX.SV.W.0139.000000T0000Z-150711T1845Z/
ADAMS IL-BROWN IL-
146 PM CDT SAT JUL 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ADAMS AND BROWN
COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ST LOUIS .

LAT...LON 4011 9091 4010 9070 4009 9070 4008 9067
      4005 9068 4002 9063 4003 9061 4001 9062
      4000 9060 3998 9060 3999 9052 3997 9051
      3995 9053 3992 9054 3987 9059 3987 9109
      4006 9103
TIME...MOT...LOC 1845Z 270DEG 30KT 3998 9084 

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:55 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 11, 11:55 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CDT SAT JUL 11 2015

.SHORT TERM:  (THROUGH LATE THIS AFTERNOON)
ISSUED AT 330 AM CDT SAT JUL 11 2015

CLUSTER OF ELEVATED THUNDERSTORMS EXTENDING FROM SOUTHEAST IA INTO
NORTH CENTRAL MO ARE OCCURING IN ASSOCIATION WITH GOOD MOISTURE
CONVERGENCE ASSOCIATED WITH THE SOUTHWESTERLY LLJ. BOTH THE
DETERMINISTIC AND CAMS ARE IN RELATIVELY GOOD AGREEMENT SPREADING
THIS ACTIVITY EASTWARD THIS MORNING IN CONJUCTION WITH THE STEERING
FLOW ALOFT AND GRADUALLY VEERING LLJ. THERE IS SOME QUESTION ON
THE SOUTHERN EXTENT OF ANY STORM POTENTIAL. GIVEN THE CURRENT MID
CLOUD EXTENT AND VEERING LLJ, I THINK THE POTENTIAL FOR ISOLATED-
WIDELY SCATTERED STORMS EXISTS THIS MORNING AT LEAST DOWN TO THE
I-70 CORRIDOR WHICH IS JUST NORTH OF THE LIFTING WARM FRONT. IN
THE WAKE OF THE CLOUDS, CONVECTION AND LIFTING WARM FRONT, WARMING
LOW AND MID LEVELS SHOULD RESULT IN MUCH WARMER TEMPERATURES TODAY
AND MORE SEASONABLE FOR THIS TIME IN JULY.

GLASS

.LONG TERM:  (TONIGHT THROUGH FRIDAY)
ISSUED AT 330 AM CDT SAT JUL 11 2015

THERE ARE LOTS OF QUESTIONS AND FORECAST CAVEATS TONIGHT INTO
TUESDAY. THE GENERAL PATTERN OF AN EXPANSIVE UPPER HIGH ANCHORED
ACROSS THE SOUTHERN PLAINS AND OUR LOCATION ON THE PERIPHERAL
NORTHWEST FLOW ALOFT POINTS TO BOTH BIG HEAT AND HUMIDITY AND
POTENTIAL THUNDERSTORM CHANCES. TO THIS END THE MODELS ARE QUITE
VARIED ON THE STRENGTH OF LOW-MID LEVEL WARMING AND EASTERN EDGE
OF THE STRONGER CAPPING AND PLACEMENT OF QPF. THE ECMWF SEEMS MOST
AGRESSIVE WITH THE EXTENT OF QPF INTO OUR CWA DURING MOST OF THE
FORECAST PERIODS. THE GENERAL THOUGHT IS THIS THAT THE VEERING
SOUTHWESTERLY LLJ AND ONLY MODERATELY WARM MID LEVEL TEMPS
TONIGHT ARE SUFFICIENT TO MERIT THUNDERSTORM CHANCES TONIGHT INTO
EARLY SUNDAY MORNING ACROSS PRIMARILY NORTHERN MO INTO CENTRAL IL.
BY SUNDAY AFTERNOON, STRONG WARMING IN THE LOW-MID LEVELS SHOULD
RESULT IN A FORMIDABLE CAP TO SURFACE BASED CONVECTION. A
RELATIVELY HOT AFTERNOON IS ON TAP WITH HIGHS IN THE 90S AND
AFTERNOON HEAT INDICES OF 100-103. THESE HI VALUES ARE LARGELY
BASED ON THE BELIEF THE MODELS ARE A BIT AGRESSIVE IN THE
MAGNITUDE OF THE SURFACE DEW POINTS. IF THE TDS ARE HIGHER THEN
WE MIGHT HAVE SOME 105 HIS. SUNDAY NIGHT INTO EARLY MONDAY A SHORT
WAVE TROF DIGGING FROM THE UPPER MS INTO THE LOWER GREAT LAKES
SHOULD LEAD TO HEIGHT FALLS ALOFT AND COOLING AND WESTWARD RETREAT
OF THE EDGE OF CAPPING, ALLOWING FOR A THREAT OF THUNDERSTORMS
PRIMARILY FOCUSED FROM FAR EASTERN MO INTO IL. THIS COULD BE A
COMBINATION OF SOUTHEAST MOVING CONVECTIVE COMPLEXES/CLUSTERS AND
NEW DEVELOPMENT.

MONDAY LOOKS TO BE THE HOTTEST DAY OVER THE NEXT 3 WITH CONTINUED
WARMING OF THE LOW-MID LEVELS - H85 TEMPS AOA +24 DEGC AND H7
TEMPS OF +12 TO +14 DEGC BY 00Z TUES. THIS LOOKS LIKE A DAY THAT
A HEAT ADVISORY WILL PROBABLY BE NEEDED PROVIDED THE OVERNIGHT
CONVECTION FROM SUNDAY SOMEHOW DOESN'T HAMPER IT. HEAT INDICES IN
MANY LOCATIONS SHOULD BE 105+. I DON'T ANTICIPATE MUCH CONVECTION
BEYOND THE MORNING RESIDUAL AND THE AFTERNOON CAP SHOULD BECOME
STOUT. MONDAY NIGHT HOWEVER IT APPEARS THAT A SIGNIFICANT SEVERE
WEATHER EVENT COULD DEVELOP WITH ANOTHER SHORT WAVE TROF DIGGING
FROM THE UPPER MS VALLEY INTO THE LOWER GREAT LAKES AND OH VALLEY
PROVIDING FORCING AND WEAKENING THE CAP. STRONG INSTABILITY WILL
BE IN PLACE AND DEEP LAYER SHEAR IS RATHER STOUT AT 35-40 KTS. ALL
THE PARAMETERS ARE SUGGESTIVE OF A POTENTIAL DERECHO SWEEPING FROM
EASTERN IA/NORTHWEST IL SOUTHEASTWARD AND IMPACTING FAR EASTERN MO
INTO IL.

A FRONTAL BOUNDARY FINALLY SINKS INTO THE AREA TUESDAY AND THEN
WAVERS NORTH AND SOUTH DURING THE WEEK RESULTING IN PROLONGED
THUNDERSTORM CHANCES IN THE VICINITY OF THE BOUNDARY AND
SEASONABLY HOT TEMPERATURES TO THE SOUTH OF IT.

GLASS

&&

.AVIATION:  (FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1120 AM CDT SAT JUL 11 2015

A WARM FRONT EXTENDS FROM NEAR IRK SOUTHEAST THROUGH THE ST LOUIS
METRO AREA. CONVECTION WILL CONTINUE TO DEVELOP ALONG AND NORTH OF
THIS FRONT THIS AFTERNOON AND TONIGHT IMPACTING UIN AT TIMES. IT
IS ALSO POSSIBLE THAT CONVECTION WILL MAKE IT AS FAR SOUTH AS THE
ST LOUIS METRO AREA. FOR NOW WILL JUST INCLUDE VCTS IN UIN OR A
TEMPO GROUP FOR TSRA AND LEAVE THE OTHER TAFS DRY. THIS FRONT
SHOULD SHIFT NORTH NORTHEAST OF THE AREA SUNDAY MORNING.
PREVAILING VFR CONDITIONS EXPECTED THROUGH THE PERIOD OUTSIDE OF
THE SHOWERS/STORMS. MAINLY S-SWLY SURFACE WINDS THIS PERIOD.

SPECIFICS FOR KSTL: COULD NOT RULE OUT CONVECTION MAKING IT AS
FAR SOUTH AS STL TONIGHT, BUT FOR NOW WILL KEEP THE STL TAF VFR
AND DRY THROUGH THE PERIOD WITH JUST SCATTERED DIURNAL CUMULUS
CLOUDS ALONG WITH SOME MID-HIGH LEVEL CLOUDINESS. SELY SURFACE
WIND WILL VEER AROUND TO A S-SWLY DIRECTION THIS AFTERNOON, THEN
BECOME MORE DUE SWLY LATE TONIGHT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 11, 5:34 AM CDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
534 AM CDT SAT JUL 11 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
534 AM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS...PRIMARILY ALONG AND NORTH OF
INTERSTATE 70. AN ISOLATED STRONG TO SEVERE THUNDERSTORMS IS
POSSIBLE.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS FOR MUCH OF THE AREA SUNDAY
THROUGH MONDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE ACROSS
EASTERN MISSOURI AND WESTERN ILLINOIS ON SUNDAY NIGHT AND AGAIN
MONDAY AFTERNOON AND MONDAY NIGHT.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA
TUESDAY THROUGH FRIDAY.

HEAT INDICES MAY REACH DANGEROUS LEVELS OF 105 DEGREES AND GREATER
ON MONDAY AFTERNOON.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GLASS

In the hours before

Special weather statement, Jul 11, 12:47 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT SAT JUL 11 2015

ILZ095-096-111830-
BROWN IL-ADAMS IL-
1247 PM CDT SAT JUL 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS AND BROWN COUNTIES UNTIL
130 PM CDT...

AT 1246 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MENDON...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
QUINCY...MOUNT STERLING...CAMP POINT...MENDON...CLAYTON...GOLDEN...
BUCKHORN...URSA...LIBERTY...VERSAILLES...LORAINE...WOODVILLE...
COATSBURG...MOUND STATION...COLUMBUS...RIPLEY...LA PRAIRIE...
KELLERVILLE...FOWLER AND CHATTON.

THIS INCLUDES INTERSTATE 172 BETWEEN EXITS 14 AND 19.

THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4009 9070
      4008 9067 4005 9068 4003 9061 3990 9056
      3988 9058 3985 9058 3992 9142 3995 9144
      4014 9143 4020 9128
TIME...MOT...LOC 1746Z 268DEG 30KT 4002 9134

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:47 PM CDTSpecial Weather StatementLSXAdams, Brown43 min
Jul 11, 2:08 PM CDTSpecial Weather StatementLSXBrown52 min
Jul 11, 2:14 PM CDTSevere Thunderstorm WarningLSXBrown, Pike28 min
Jul 11, 3:19 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin41 min
Jul 11, 3:30 PM CDTHeat AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more3 days
Jul 11, 3:56 PM CDTSevere Thunderstorm WarningLSXMacoupin49 min
Jul 11, 4:31 PM CDTAreal Flood AdvisoryLSXGreene, Macoupin4 hr
Jul 11, 4:53 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin67 min
Jul 11, 5:11 PM CDTFlash Flood WarningLSXGreene, Macoupin6 hr
Jul 11, 5:37 PM CDTSevere Thunderstorm WarningLSXAdams, Brown38 min
Jul 11, 5:52 PM CDTTornado WarningLSXGreene23 min
Jul 11, 6:20 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin40 min
Jul 11, 6:39 PM CDTSevere Thunderstorm WarningLSXBrown18 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.